# SDR 2007UALA02267

- Difficulty date: June 23, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 49,491 hours, 34,459 cycles
- Engine: Ge CFM56*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Incorrect
- Location: Slat Actuator
- Component: Actuator, Boeing
- Component part number: 65C3805810
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 LEADING EDGE SLAT INTRANSIT LIGHT IS ILLUMINATED WITH FLAPS UP.  ROOT CAUSE UNKNOWN.  FOUND INCORRECT LEADING EDGE SLAT ACTUATOR ROD END BOLT.  REPLACED NR 1 LEADING EDGE SLAT ACTUATOR AND ROD END BOLT.
